# SDR BJNA202412190001

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N809VL
- Make and model: Boeing 737-8EH
- Aircraft serial: 37599
- Aircraft time: 41,718 hours, 26,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT/GOUGE  10.75IN AFT R1 DOOR AND 9.5 IN BELOW R1 DOOR FLOOR LINE AT WIDTH 0.5725IN AND LENGTH 0.279IN, DEPTH 0.044IN BETWEEN 2 RIVETS. BS 342.2.  FOUND GOUGE ON RIVETE LINE 9.5IN BELOW FLOOR LINE R1 DOOR AND 11 IN AFT OF R1 DOOR LINE AT 0.8925IN AND 0.1750. BS 342.  FOUND GOUGED DENT AT AREA 11.25 INCHES AFT R1 DOOR LINE AND 5 INCHES BELOW R1 DOOR LINE WITH DENT SIZE 0.578IN WIDTH AND 0.511 INCHES LENGTH WITH GOUGE DEPTH OF 0.023. BS 343.7.  PERFORMED TEMPORY REPAIR IAW EA 53-24-36 REV 0.  A/C OK FOR SERVICE.
